# SDR ASOA20150602125

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 36,227 hours, 28,112 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525302007
- Condition: Corroded
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE MAIN CABIN DOOR LOWER FRAME WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5210-01348.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
